# SDR 200200214

- Difficulty date: April 4, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 94,071 hours, 25,344 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 65B881915
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED 3 LEFT DOOR STOP FITTING CRACKED (FLANGE ONE SIDE BROKEN OFF) INSTALLED NR 3 LT DOOR STOP FITTING AT STR 20 PER B747 SRM 51-30-02 & 51-10-01.  REMOVED AND REPLACED LOCATED AND DRILLED FITTING PER B747 SRM 51-30-02, 51-10-01 & 51-30-05.
